Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 19, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Mar 4, 2011, 10:20 PM CST for 4 counties in Arkansas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2011, 10:20 PM CST (04:20 UTC)
- Expired
- Mar 4, 2011, 11:00 PM CST
- In force
- 40 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Baxter County, AR, Fulton County, AR, Izard County, AR, Marion County, AR
The radar
The Springfield radar (KSGF), 153 km from the middle of the area, began a volume at 04:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 4, 6:50 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.3 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 284 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 8:40 PM CST, 1 hour 40 minutes earlier.
Area forecast discussion, Mar 4, 8:40 PM CST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE LITTLE ROCK AR 840 PM CST FRI MAR 4 2011 .DISCUSSION... UPDATED FORECAST A BIT EARLIER FOR SVR WATCH TIL 2 AM CST SAT AND ADDED SEVERE WORDING TO PRODUCTS. ALSO EXPANDED FLASH FLOOD WATCH TO INCLUDE MORE OF NORTHERN AR. CURRENTLY ISOLATED STRONG TO SEVERE STORMS OVER NW AR AND ARE MOVING ENE. THE COLD FRONT WILL SLOWLY MOVE THROUGH THE STATE AND A LINE OF STORMS...A FEW STRONG TO SEVERE STORMS...ARE EXPECTED. MOVEMENT OF THE FRONT WILL HAVE IN OVER CENTRAL AR AROUND NEAR 06Z...THEN OVER EASTERN AREAS AROUND 12Z. SEVERE THREAT IS EXPECTED TO LOWER OVERNIGHT WITH THE UPPER DYNAMICS LIFTING NE AND CAP OVER CENTRAL AREAS TO HOLD STRENGTHENING. AREAS OF HEAVY RAIN ARE STILL EXPECTED...WITH SOME SPOTS SEEING ONE TO TWO INCHES. SOME LIGHT RAIN OR SHOWERS WILL BE SEEN BEHIND THE FRONT...THEN FINALLY CLEARING LATER ON SATURDAY. COOLER AIR WILL FILTER IN WITH THE HIGH PRESSURE FOR SATURDAY AND SUNDAY. .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR BAXTER-BOONE-CLEBURNE-CONWAY-FAULKNER-FULTON-INDEPENDENCE-IZARD-JACKS ON-JOHNSON-LOGAN-MARION-NEWTON-PERRY-POPE-SCOTT-SEARCY-SHARP-STONE- VAN BUREN-WHITE-WOODRUFF-YELL. 59 && .PREV DISCUSSION... /ISSUED 600 PM CST FRI MAR 4 2011/ .AVIATION...DISCUSSION FOR 00Z TAFS... BUSY TAFS THIS GO AROUND AS A COLD FRONT MOVES INTO THE STATE AND BRINGS A WHOLE BAG OF AVIATION ISSUES. THUNDERSTORMS ARE EXPECTED ALONG THE FRONT WITH GUSTY NORTHWESTERLY WINDS IN THE THUNDERSTORMS AND BEHIND THE FRONT. CEILINGS AND VSBYS WILL LOWER THROUGH THE NIGHT WITH IFR CIGS EXPECTED MOST EVERYWHERE BY DAYBREAK SAT. TIMING-WISE...THUNDERSTORMS WILL BECOME PROBLEMATIC BY 02-03Z AT KHRO AND KBPK...06-07Z AT KHOT AND KLIT...AND NOT UNTIL 10-12Z AT KPBF AND KLLQ. CONDS WILL IMPROVE TO VFR LATE IN THE DAY SATURDAY FROM NW TO SE THOUGH WINDS WILL STILL BE GUSTY. && .PREV DISCUSSION... /ISSUED 233 PM CST FRI MAR 4 2011/ SHORT TERM...TONIGHT THROUGH MONDAY NIGHT MAIN WEATHER CONCERN FOR THE SHORT TERM PERIOD IS THE NEXT 24 HOURS. A COLD FRONT WILL PUSH THROUGH THE STATE TONIGHT AND SAT MORNING...BRINGING HEAVY RAINS AND SOME THUNDERSTORMS TO MUCH OF ARKANSAS. REGIONAL SFC OBS SHOW A SFC COLD FRONT STRETCHING FROM A WEAK LOW PRESSURE CENTER IN NORTH CENTRAL TEXAS...UP THROUGH NE OKLAHOMA AND INTO CENTRAL MISSOURI THIS AFTERNOON. THE FRONT IS NOT CURRENTLY MOVING MUCH BUT THIS WILL CHANGE THIS AFTERNOON/EVENING AS THE UPPER LEVEL SUPPORT DRAWS NEAR AND BEGINS TO SHOVE THE FRONT OFF TO THE SOUTHEAST. WITH REGARD TO TIMING THIS FRONT IS EXPECTED TO BE IN THE NW PART OF THE FORECAST AREA BY 8-10PM THIS EVENING...ALONG A LINE FROM ROUGHLY TEXARKANA TO JONESBORO BETWEEN 3-6AM SAT MORNING...AND FINALLY EXITING THE STATE TO THE SOUTHEAST BY EARLY SAT AFTERNOON. REGARDING THUNDERSTORMS AND HEAVY RAIN...THIS FRONT WILL FEATURE BOTH. THUNDERSTORMS ARE EXPECTED ALONG AND JUST AHEAD OF THE FRONT AS IT MOVES THROUGH. THE OVERALL THREAT OF SEVERE WEATHER WILL BE ON THE LOWER SIDE...WITH THE BEST THREAT BEING OVER THE NORTHWEST WHERE THE FRONT WILL LIKELY MAKE IT TO A LINE FROM HARRISON TO FORT SMITH BEFORE SFC INVERSIONS CAUSE STORMS TO BECOME SLIGHTLY ELEVATED. HAIL AND DAMAGING HIGH WINDS WILL BE THE MAIN THREATS. THUNDERSTORMS WILL CONTINUE ALONG THE FRONT AS IT MOVES SE...BUT AS THE NIGHT WEARS ON SFC INVERSIONS WILL CONTINUE TO INHIBIT DAMAGING WIND POTENTIAL...LEAVING ONLY A THREAT OF HAIL. WITH THUNDERSTORMS EMBEDDED IN THE FRONTAL BOUNDARY...HEAVY RAINS ARE ALSO LIKELY. IN THE NORTH AND NORTHEAST PARTS OF THE FORECAST AREA...STORM TOTAL RAINFALL VALUES OF AN INCH AND A HALF ARE LIKELY. STORM MOTIONS WILL BE SOMEWHAT FAST AS SHEAR INCREASES OVERNIGHT...BUT STORM MOTIONS WILL BE SOMEWHAT NORTHEASTERLY...IN OTHER WORDS STORM MOTIONS WILL BE CLOSE TO PARALLEL TO THE FRONT. WITH THE POTENTIAL FOR TRAINING STORMS TONIGHT IT IS QUITE POSSIBLE THAT FLASH FLOOD GUIDANCE...GENERALLY 2.5 INCHES IN THE NORTHEAST...COULD BE EXCEEDED IF A SERIES OF STRONGER STORMS TRAIN OVER THE SAME AREA. THEREFORE I HAVE DECIDED TO HOIST A FLASH FLOOD WATCH FOR TONIGHT FOR FULTON...SHARP...IZARD...STONE...CLEBURNE... INDEPENDENCE...WHITE AND WOODRUFF COUNTIES. THESE AREAS RECEIVED SOME HEAVY RAINS JUST LAST WEEK AND ARE THE MOST LIKELY TO BE AFFECTED BY THE RAINS TONIGHT. AFTER THE FRONT MOVES THROUGH TOMORROW COOL NORTHERLY FLOW WILL SPREAD ACROSS THE STATE. CLOUD COVER SHOULD DISSIPATED FAIRLY QUICKLY BEHIND THE FRONT FOR MOSTLY CLEAR SKIES TOMORROW EVENING AND NIGHT. TEMPERATURES ON SUNDAY SHOULD STAY LIMITED TO THE LOWER 50S...WITH ONLY MINOR WARMING INTO THE MID TO UPPER 50S EXPECTED ON MONDAY. LONG TERM...TUESDAY THROUGH FRIDAY AT THE START OF THE PERIOD ZONAL FLOW WILL BE DISRUPTED AS A DEEPENING UPPER LOW MOVES INTO THE CENTRAL PLAINS. SOUTHERLY FLOW OVER ARKANSAS WILL BEGIN TO USHER IN GULF MOISTURE TO SET THE STAGE FOR THE NEXT SIGNIFICANT WEATHER SYSTEM TO AFFECT THE NATURAL STATE MID WEEK. AS OF RIGHT NOW THE LONG TERM MODELS ARE IN PRETTY GOOD AGREEMENT WITH INITIAL TIMING AND PLACEMENT...BRINGING A COLD FRONT INTO THE STATE WEDNESDAY. HOWEVER...INCONSISTENCIES BEGIN TO OCCUR AFTER FROPA ON THURS. THE ECMWF PRODUCES A MUCH FASTER SOLUTION...WITH PRECIP OUT OF THE FA WITHIN 24 HOURS AND THE UPPER LOW WELL INTO THE GREAT LAKES REGION. THE GFS LAGS BEHIND...WITH THE UPPER LOW DIVING SOUTH AND WRAP AROUND MOISTURE STAYING SOUTH...KEEPING A CHC OF PRECIP IN NORTH ARKANSAS THROUGH THURS MORNING. ALTHOUGH SPECIFIC DETAILS WILL BE FINE TUNED IN LATER FORECASTS...IT APPEARS INSTABILITY WILL BE THERE AND THIS SYSTEM WILL BRING ABOUT THE NEXT ROUND OF SEVERE WEATHER AND FLASH FLOODING. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 49 50 31 51 / 100 50 10 0 CAMDEN AR 55 57 31 56 / 80 50 10 0 HARRISON AR 43 47 29 53 / 100 20 10 0 HOT SPRINGS AR 51 53 34 55 / 100 40 10 0 LITTLE ROCK AR 52 54 34 54 / 100 50 10 0 MONTICELLO AR 56 59 36 55 / 90 70 10 0 MOUNT IDA AR 49 52 31 56 / 90 30 10 0 MOUNTAIN HOME AR 45 48 30 52 / 100 30 10 0 NEWPORT AR 51 52 31 50 / 100 60 10 0 PINE BLUFF AR 55 56 36 54 / 90 60 10 0 RUSSELLVILLE AR 47 50 29 55 / 100 30 10 0 SEARCY AR 51 52 31 52 / 100 50 10 0 STUTTGART AR 54 55 32 52 / 100 60 10 0 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR CLEBURNE-FULTON- INDEPENDENCE-IZARD-JACKSON-SHARP-STONE-WHITE-WOODRUFF. && AVIATION...63
Hazardous weather outlook, Mar 4, 8:30 PM CST, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE LITTLE ROCK AR 830 PM CST FRI MAR 4 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-051100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 830 PM CST FRI MAR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT THE STORM SYSTEM AND COLD FRONT WILL MOVE INTO ARKANSAS TONIGHT... AND BRING A CHANCE OF STRONG TO ISOLATED SEVERE STORMS TO THE STATE. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE BOUNDARY AND INDICATIONS ARE THAT SOME OF THE STORMS COULD BECOME STRONG TO POSSIBLY SEVERE TONIGHT AS THE ATMOSPHERE BECOMES MODERATELY UNSTABLE. THE MAIN THREATS OF ANY SEVERE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. WIND PROFILES WILL BE PRESENT THAT AN ISOLATED TORNADO WOULD ALSO BE POSSIBLE. THE SEVERE THREAT IS EXPECTED TO BE LIMITED AND A WIDESPREAD SEVERE WEATHER EVENT IS NOT EXPECTED. ALSO...STRONGER STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. SOME LOCATIONS MAY SEE ONE TO TWO INCHES OF RAIN...WITH VERY ISOLATED SPOTS SEEING A BIT MORE. WHILE A WIDESPREAD THREAT OF FLASH FLOODING IS NOT EXPECTED...LOCALIZED FLOODING COULD OCCUR IN LOW LYING AND POOR DRAINAGE AREAS...ESPECIALLY OVER NORTHERN AND NORTHEAST PARTS OF THE STATE. A FLASH FLOOD WATCH WILL BE IN EFFECT THROUGH SATURDAY MORNING. THE FRONT WILL BE LOCATED OVER EASTERN ARKANSAS EARLY SATURDAY WITH A CHANCE OF THUNDERSTORMS CONTINUING IN ADVANCE OF THE BOUNDARY. BEHIND THE FRONT...SCATTERED SHOWERS WILL CONTINUE UNTIL BUILDING HIGH PRESSURE PUSHES EVERYTHING EAST SATURDAY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER STORM SYSTEM IS FORECAST TO MOVE ACROSS THE FORECAST AREA SOMETIME IN THE LATE TUESDAY TO LATE WEDNESDAY TIME FRAME. THIS SYSTEM WILL HAVE THE POTENTIAL OF BRINGING ANOTHER ROUND OF SEVERE WEATHER TO THE MID SOUTH AS IT SWEEPS THROUGH THE MID SOUTH. THERE ARE STILL SOME QUESTIONS CONCERNING THE AMOUNT OF AVAILABLE MOISTURE AND TIMING WITH THIS SYSTEM BUT IT WILL CONTINUE TO BE MONITORED CLOSELY OVER THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56/59
In the hours before
Special weather statement, Mar 4, 8:27 PM CST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
827 PM CST FRI MAR 4 2011
ARZ003-012-050310-
BOONE AR-NEWTON AR-
827 PM CST FRI MAR 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NEWTON AND SOUTHWESTERN
BOONE COUNTIES UNTIL 915 PM CST...
AT 827 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DINSMORE...OR 11 MILES NORTH OF LOST VALLEY
SP...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
HARRISON... RED BANK... PRUITT...
ERBIE... CAPPS... RIDGEWAY...
MARBLE FALLS... GAITHER... COMPTON...
BELLEFONTE... BATAVIA... ALPENA...
THE BASIN... SULPHUR MTN... STEEL CREEK...
SHIRLEY MTN... PROSPERITY...
PONCA WILDERNESS AREA...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3639 9310 3604 9299 3603 9345 3608 9344
3609 9348 3612 9348 3613 9347 3613 9330
3632 9331
TIME...MOT...LOC 0227Z 258DEG 24KT 3617 9339
BJSSpecial weather statement, Mar 4, 9:24 PM CST, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 924 PM CST FRI MAR 4 2011 ARZ012-013-021>023-050410- JOHNSON AR-NEWTON AR-POPE AR-SEARCY AR-VAN BUREN AR- 924 PM CST FRI MAR 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAN BUREN... NORTHEASTERN JOHNSON...NORTHEASTERN POPE...SOUTHEASTERN NEWTON AND WESTERN SEARCY COUNTIES UNTIL 1015 PM CST... AT 924 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT A THUNDERSTORM WAS STRENGTHENING NEAR FORT DOUGLAS...OR 7 MILES WEST OF SAND GAP...MOVING NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... SAND GAP... WITTS SPRING... POINT PETER... MOORE... MARSENA... IMO... EULA... DILLEN... BOHANNON... BERTHA... WITTS SPGS... TILLY... SNOWBALL... PELSOR... LURTON... COWELL... BEN HUR... WOOLUM REC AREA... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3603 9283 3571 9266 3561 9325 3576 9334 TIME...MOT...LOC 0324Z 246DEG 31KT 3572 9318 BJS
Special weather statement, Mar 4, 9:31 PM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
931 PM CST FRI MAR 4 2011
ARZ003-004-012-013-050415-
BOONE AR-MARION AR-NEWTON AR-SEARCY AR-
931 PM CST FRI MAR 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR MARION...NORTHEASTERN NEWTON...
NORTHWESTERN SEARCY AND SOUTHEASTERN BOONE COUNTIES UNTIL 1015 PM
CST...
AT 931 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CLARK HILL TO
SHIRLEY MTN...AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
YELLVILLE... ZACK... WININGTON...
WESTERN GROVE... VALLEY SPGS... SAINT JOE...
RUSH... PYATT... OZARK ISLE...
OLVEY... MAUMEE... LAKEWAY...
FLIPPIN... DUGGER... DUFF...
DODD CITY... CRAWFORD... CLARK HILL...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3640 9252 3636 9259 3634 9258 3635 9253
3633 9253 3633 9256 3631 9256 3631 9254
3593 9259 3601 9308 3638 9291 3650 9252
TIME...MOT...LOC 0331Z 262DEG 25KT 3631 9286 3607 9298
BJSThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 8:27 PM CST | Special Weather Statement | LZK | Boone | 43 min |
| Mar 4, 8:40 PM CST | Severe Thunderstorm Warning | LZK | Boone, Newton | 50 min |
| Mar 4, 9:24 PM CST | Special Weather Statement | LZK | Newton | 46 min |
| Mar 4, 9:31 PM CST | Special Weather Statement | LZK | Marion | 44 min |
| Mar 4, 9:43 PM CST | Severe Thunderstorm Warning | LZK | Baxter, Marion | 47 min |
| Mar 4, 10:36 PM CST | Special Weather Statement | LZK | Searcy | 44 min |
| Mar 4, 10:52 PM CST | Severe Thunderstorm Warning | LZK | Fulton, Izard | 38 min |
| Mar 4, 11:02 PM CST | Severe Thunderstorm Warning | LZK | Baxter, Searcy, Stone | 43 min |
| Mar 4, 11:29 PM CST | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 46 min |
| Mar 4, 11:57 PM CST | Special Weather Statement | LZK | Cleburne, Independence | 58 min |
| Mar 5, 12:56 AM CST | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Independence, Izard, Stone and 1 more | 3 hr |
| Mar 5, 1:01 AM CST | Special Weather Statement | LZK | Cleburne, Conway, Faulkner, Independence | 44 min |
| Mar 5, 1:57 AM CST | Special Weather Statement | LZK | Jackson, Lonoke, Pulaski, White, Woodruff | 58 min |
| Mar 5, 1:58 AM CST | Special Weather Statement | LZK | Ouachita | 47 min |
| Mar 5, 2:31 AM CST | Special Weather Statement | LZK | Grant, Hot Spring, Saline | 59 min |
| Mar 5, 3:03 AM CST | Special Weather Statement | LZK | Woodruff | 47 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.